# SDR SIMA202009065002

- Difficulty date: September 5, 2020
- Submitted: September 6, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,126 hours, 33,344 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK IN FLIGHT (DIVERTED BACK TO DFW) NO EMERGENCY DECLARED.  -C/A-OPENED PACK 1 TO VERIFY BLEED LEAK TIGHTENED HOSE CLAMPS WAITED FOR EICAS MESSAGE.  OPC GOOD IAW AMM 36-00-00/ETN-EM-21-956/21-51-02.
